# SDR VTZA97284

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 31055016
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PVD/IAD - FLT 6416 - DURING CRUISE AT 1100 HRS ON 5-16-97, MADE A SCHEDULED FLIGHT WITH ONE DISCREPANCY WHICH WAS RT ENGINE POWER DROPS OFF SLOWLY IN-FLIGHT AND RETURNED TO NORMAL AFTER DESCENDING THROUGH 12,000 FEET.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS, MAINTENANCE INSPECTED AND REMOVED AND REPLACED INLET PRESSURE SENSOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
